# SDR GTIA2018041902587

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 28,728 hours, 13,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rear Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUMES IN REAR CABIN. FUMES WERE NOTICED JUST PRIOR TO LANDING. A SNIFF CHECK IN THE REAR CABIN BOTH PACKS TURNED OFF AND CHECKED ENGINES,  NO LEAKS NOTED IAW TSM 05-50-00-810-831-A,   ACFT OK FOR SERVICE.
